# SDR HALA20231103048

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 32,964 hours, 76,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT DOESNT STAY ON (ILLUMINATES MOMENTARILY) WHEN "EMER LT" SWITCH IS PLACED "ON". ALL OTHER EMER LIGHTS APPEAR OPERATIONAL. REMOVED AND REPLACED EMERGENCY BATTERY AND EMERGENCY BATTER POWER SUPPLY PER AMM 33-51-03. OPS CHECK GOOD. OK FOR SERVICE. UNIT CHANGED IS B5-123
